# SDR CALA2020030900613

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 65,089 hours, 26,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ON WALK AROUND FOUND FUEL CAP MISSING MADE LOGPAGE SDR ADDED PARTS NEEDED PLACED MISSING FUEL CAP ON CDL. DDP COMPLIED WITH. DISPATCH DESK: 12   DATE: 07-MAR-20- CDL APPROVED. PLACED MISSING FUEL CAP ON CDL. DDP COMPLIED WITH. REPLACED MISSING FUEL PANEL CAP
